- -

On completeness in metric spaces and fixed point theorems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On completeness in metric spaces and fixed point theorems

Show full item record

Gregori Gregori, V.; Miñana, J.; Roig, B.; Sapena Piera, A. (2018). On completeness in metric spaces and fixed point theorems. Results in Mathematics. 73(4):1-13. https://doi.org/10.1007/s00025-018-0896-4

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/146307

Files in this item

Item Metadata

Title: On completeness in metric spaces and fixed point theorems
Author: Gregori Gregori, Valentín Miñana, Juan-José Roig, Bernardino Sapena Piera, Almanzor
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Complete ultrametric spaces constitute a particular class of the so called, recently, G-complete metric spaces. In this paper we characterize a more general class called weak G-complete metric spaces, by means of ...[+]
Subjects: Completeness , Fixed point theorem , (non-Archimedean metric)ultrametric
Copyrigths: Reserva de todos los derechos
Source:
Results in Mathematics. (issn: 1422-6383 )
DOI: 10.1007/s00025-018-0896-4
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s00025-018-0896-4
Project ID:
info:eu-repo/grantAgreement/EC/H2020/779776/EU/Robotics Technology for Inspection of Ships/
MINECO/TIN2016-81731-REDT
CAIB/PROCOE/4/2017
Ministerio de economía y empresa
Thanks:
V. Gregori acknowledges the support of the Ministry of Economy and Competitiveness of Spain under Grant MTM2015-64373-P (MINECO/Feder, UE). J.J. Minana acknowledges financial support from the Spanish Ministry of Economy ...[+]
Type: Artículo

References

Bourbaki, N.: Topologie Générale II. Herman, Paris (1974)

Boyd, D.W., Wong, J.S.W.: On nonlinear contractions. Proc. Am. Math. Soc. 20, 458–469 (1969)

Browder, F.E., Petryshyn, W.V.: The solution by iteration of nonlinear functional equations in Banach spaces. Bull. Am. Math. Soc. 72, 571–575 (1966) [+]
Bourbaki, N.: Topologie Générale II. Herman, Paris (1974)

Boyd, D.W., Wong, J.S.W.: On nonlinear contractions. Proc. Am. Math. Soc. 20, 458–469 (1969)

Browder, F.E., Petryshyn, W.V.: The solution by iteration of nonlinear functional equations in Banach spaces. Bull. Am. Math. Soc. 72, 571–575 (1966)

Edelstein, M.: On fixed and periodic points under contractive mappings. J. Lond. Math. Soc. 37, 74–79 (1962)

Fang, J.X.: On fixed point theorems in fuzzy metric spaces. Fuzzy Sets Syst. 46(1), 107–113 (1992)

Grabiec, M.: Fixed points in fuzzy metric spaces. Fuzzy Sets Syst. 27, 385–389 (1989)

Gregori, V., Sapena, A.: On fixed point theorems in fuzzy metric spaces. Fuzzy Sets Syst. 125, 245–252 (2002)

Gregori, V., Miñana, J.-J., Morillas, S., Sapena, A.: Cauchyness and convergence in fuzzy metric spaces. RACSAM 111(1), 25–37 (2017)

Gregori, V., Miñana, J-J., Sapena, A.: On Banach contraction principles in fuzzy metric spaces. Fixed Point Theory (to appear)

Kelley, J.: General Topology. Van Nostrand, Princeton (1955)

Matkowski, J.: Integrable solutions of functional equations. Dissertationes Mathematicae (Rozprawy Matematyczne) 127, 1–63 (1975)

Mihet, D.: A Banach contraction theorem in fuzzy metric spaces. Fuzzy Sets Syst. 144, 8431–439 (2004)

Steen, L.A., Seebach, J.A.: Counterexamples in Topology, 2nd edn. Springer, Berlin (1978)

Tirado, P.: On compactness and G-completeness in fuzzy metric spaces. Iran. J. Fuzzy Syst. 9(4), 151–158 (2012)

Tirado, P.: Contraction mappings in fuzzy quasimetric spaces and $$[0,1]$$ [ 0 , 1 ] -fuzzy posets. Fixed Point Theory 13(1), 273–283 (2012)

Vasuki, R., Veeramani, P.: Fixed points theorems and Cauchy sequences in fuzzy metric spaces. Fuzzy Sets Syst. 135(3), 415–417 (2003)

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record